bones-icon
Vitamin d3 deficiency
I felt chest pain and dry mouth in morning when I slept afther taking vitamin d3 my 3rd dose.Does other people feel same or is it acid reflux?
19 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Vit d 3 does not cause such problems usually drink more water get your BP tested
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Could be due to gastritis . Better to take vitamin d 3 tablets for food in afternoon. Take one pantop tablet before taking vitamin d3 tablet.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Drink plenty of water Take b complex
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No Its not related to tablet Take plenty of water and liquid
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.